# SDR AWXA0002216

- Difficulty date: September 11, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 26,254 hours, 10,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: D533726130040
- Part serial: NSN
- Condition: Corroded
- Location: Strg 42r Fr43
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Discrepancy/Corrective Action: RH MLG Door Actuator Fitting PN# D533-72613-60400, Fastener Hole Has Corrosion.Corrective Action: Repaired As Per AWA ER 26-5315-01250-JS2
